# SDR DALA106855652

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 24,014 hours, 9,079 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, F/AS REPORT "BURNING RUBBER SMELL" BETWEEN ROWS 21 AND 6. F/A PULLED GALLEY 2 CIRCUIT BREAKERS.  SMELL SUBSIDED TO A POINT WHERE IT WAS NO LONGER NOTICEABLE THROUGHOUT REMAINDER OF FLIGHT. REPLACED RT RECIRCULATION FAN, LT AND RT FILTERS, AND ALL 4 COFFEE MAKERS.  COMPLETED PACK BURN-OUT, CHECKS OK.
